# SDR ASAA1159625

- Difficulty date: May 6, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 11,829 hours, 3,819 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG HAS A RECENT HISTORY OF FREQUENT SERVICING.  TSR ISSUED.  ACCOMPLISHED IDG STATIC LEAK CHECK IAW B737NG AMM 24 11 00 700 801 NO EXTERNAL LEAKS FOUND.  PER DEFER NOTES REMOVED AND REPLACED IDG VENT VALVE AND SERVICING COUPLING IAW HSC CMM 24 11 85.  SERVICED IDG IAW B737 AMM 12 13 21 600 801.
